# SDR SWAA2022060601494

- Difficulty date: May 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO DOOR WEB UNDER CENTER THRESHOLD WITH SPOTS OF CORROSION. RBL-18 TO RBL-29; STA-794 TO STA-847; WL-156. DOT #208-04 /REMOVED CORROSION AT AFT CARGO DOOR WEB UNDER CENTER THRESHOLD RBL 18 TO RBL 29 STA794 TO STA 847 WL 156;PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.039; ORIGINAL MATERIAL 0.050' ; MATERIAL REMOVED 0.011'; MATERIAL REMAINING 0.039'. OUT OF LIMITS AS PER SRM 53-60-15-1A-1.LOCATED AND OPENED NEW FASTENER HOLES AT NEW WEB AS PER B737-7 SRM 51-40-05-OG-O AND 51-40-02-0G-0; AFT CARGO DOOR THRESHOLD WEB WILL BE INSTALLED ON TASK CARD TTG8Q004FLFX;
